1mg, best e pharmacy in India
Rs.128.50for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock

food interaction for CNF ACTIV

alcohol interaction for CNF ACTIV

pregnancy interaction for CNF ACTIV

lactation interaction for CNF ACTIV

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Cnf activ tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Cnf activ tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR CNF ACTIV

Fexofenadine(60 mg)

Uses

Fexofenadine is used in the treatment of allergic disorders

How it works

Fexofenadine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Pain in extremity, Back pain, Cough, Diarrhoea, Dizziness, Pain during periods, Headache, Vomiting
Phenylephrine(325 mg)

Uses

Phenylephrine is used in pupil dilation and nasal congestion (stuffy nose)
It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular
Paracetamol(10 mg)

Uses

Paracetamol is used in fever, headache, pain during menstruation, joint pain (arthralgia), muscle pain (myalgia), dental pain and post operative pain

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction, Liver damage

COMMON DOSAGE FOR CNF ACTIV TABLET

Patients taking CNF ACTIV TABLET

  • 77%
    Twice A Day
  • 15%
    Once A Day
  • 8%
    Thrice A Day

SUBSTITUTES FOR CNF ACTIV

No substitutes found

Expert advice FOR CNF ACTIV

  • Do not take fexofenadine with any fruit juices (such as apple, orange, or grapefruit).
  • Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal.
  • Avoid using antacids within 15 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.
  • Leave about 2 hours between the time that you take fexofenadine and your indigestion remedy.
  • There may be other drugs that can affect fexofenadine. This includes prescription, over-the-counter, vitamin, and herbal products. Tell your doctor about all medications you use.
  • Talk to your doctor or pharmacist before taking fexofenadine: if you have problems with your liver or kidneys, if you have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heartbeat, if you are elderly.

Frequently asked questions FOR CNF ACTIV

Fexofenadine

Q.

Can I take fexofenadine for an allergic reaction?
Fexofenadine is an antihistaminic drug. Fexofenadine 120mg is used to treat the symptoms of hay fever (seasonal allergic rhinitis) such as sneezing, itchy and runny nose and red, itchy and watery eyes and fexofenadine 180mg is used for long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling, and rashes. Please consult your doctor before taking fexofenadine for any allergic reaction.

Q.

Is fexofenadine a stimulant?
Fexofenadine is not a stimulant. It belongs to a group of medicines known as antihistamines.

Q.

Is fexofenadine better than cetirizine?
Both cetirizine and fexofenadine are antihistamines. Both medications work well for the treatment of seasonal hay fever and urticaria, but their effect may vary upon individual response. Cetirizine has shown to produce greater relief of seasonal allergic rhinitis symptoms than fexofenadine at 12 hours postdose. Always consult your doctor regarding its use.

Show More
Q.

Can I take fexofenadine for hives (urticaria)?
Urticaria, commonly known as hives can be acute or chronic. Fexofenadine 180mg is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). Talk to your doctor for the treatment of hives.

Q.

Can I take fexofenadine for itchy skin?
Fexofenadine is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.

Q.

Can I take fexofenadine for food allergy?
It is not recommended to use fexofenadine for food allergy.

Q.

Can I take allegra for a rash?
Fexofenadine is used to relieve itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.

Q.

Can I take allegra for wasp sting?
It is not recommended to use fexofenadine for the wasp sting.

Q.

Can I take fexofenadine for a bee sting?
It is not recommended to use fexofenadine for bee sting.

Q.

Can I take allegra for mosquito bites?
It is not recommended to use fexofenadine for mosquito bites.

Q.

Does fexofenadine keep you awake?
Fexofenadine can cause sleepiness as a side effect. However, fexofenadine can also cause difficulty in sleeping (insomnia) and sleeping problems in some people. The effect of fexofenadine on sleep is variable.

Q.

Does fexofenadine cause weight gain?
Fexofenadine is not reported to cause weight gain. Please consult your doctor if you experience weight gain after taking fexofenadine.

Q.

Does fexofenadine stop itching?
Fexofenadine can help to stop itching associated with hay fever (seasonal allergic rhinitis) and long term allergic skin reactions (chronic idiopathic urticaria). Please consult your doctor before taking any medicine for itching as it may require a proper diagnosis of the underlying disease and treatment.

Q.

Does fexofenadine expire?
Yes, fexofenadine does expire. All the medicines come with an expiry date mentioned on the pack. You must check the expiry date before using any medicine.

Q.

Does fexofenadine cause dementia?
Fexofenadine is not known to cause dementia. Please consult your doctor if you have any signs and symptoms of dementia as it would require proper diagnosis and management.

Q.

Does fexofenadine raise blood sugar?
Fexofenadine is not known to raise blood sugar. Please consult your doctor if you have increased blood sugar after taking fexofenadine.

Q.

Does fexofenadine affect blood pressure?
Fexofenadine is not known to affect blood pressure. Please consult your doctor if you experience blood pressure changes after taking fexofenadine.

Q.

Does fexofenadine cause insomnia?
Fexofenadine can cause difficulty in sleeping (insomnia) as a side effect. However, fexofenadine can also cause sleepiness in some people. The effect of fexofenadine on sleep is variable. Talk to your doctor in case you experience sleep problems while taking fexofenadine.

Q.

Does fexofenadine contain codeine?
Fexofenadine does not contain codeine.

Q.

Does fexofenadine affect the contraceptive pill?
Fexofenadine hydrochloride has not shown to affect the contraceptive pill. However, please consult your doctor before taking fexofenadine if you are already taking contraceptive pills.

Q.

Is fexofenadine a steroid?
Fexofenadine is not a steroid. Fexofenadine belongs to a group of medicines known as antihistamines.

Q.

Is fexofenadine safe in pregnancy?
There are no adequate data from the use of fexofenadine hydrochloride in pregnant women. Fexofenadine hydrochloride should not be used during pregnancy unless clearly necessary. If you are pregnant or planning to have a baby, talk to your doctor for before taking this medicine.

Q.

Is fexofenadine better than cetirizine?
Fexofenadine and cetirizine belong to the same class of medicines known as antihistamines with similar action. However, fexofenadine is non-sedation while cetirizine does cause some sedation. Also, their effect may vary upon individual response. Always follow doctor's advice regarding its use.

Q.

Is fexofenadine safe?
Fexofenadine is safe if used at prescribed doses for the prescribed duration as advised by your doctor.

Q.

Does fexofenadine make you feel drowsy?
Drowsiness is a common side effect of fexofenadine. Please consult your doctor if you experience excessive drowsiness after taking fexofenadine.

Q.

Is fexofenadine over the counter?
Fexofenadine is not an over the counter (OTC) medicine. It is a prescription medicine.

Q.

Is fexofenadine a decongestant?
Fexofenadine is not a decongestant. Fexofenadine belongs to a group of medicines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria). Decongestants are medicines that relieve congestion by reducing swelling, inflammation and mucus formation in the nose making it easier for a person to breathe. Their main action is activation of alpha-adrenergic receptors which vasoconstricts (narrows) blood vessels. Examples of decongestants are pseudoephedrine and phenylephrine.

Q.

Is fexofenadine anticholinergic?
Fexofenadine is not an anticholinergic. Fexofenadine belongs to a group of medicines known as antihistamines.

Q.

Is fexofenadine sedating (makes you feel sleepy)?
Fexofenadine hydrochloride is a non-sedating (does not make you feel sleepy) antihistamine.

Q.

Is fexofenadine a stimulant?
Fexofenadine is not a stimulant. Fexofenadine belongs to a group of medcines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria).

Q.

Can I take fexofenadine with cetirizine?
Fexofenadine and cetirizine both belong to the same group of medicines known as antihistamines with similar action. Although there are no reported drug interactions, please consult your doctor before taking these two medicines together.

Q.

Can I take fexofenadine with loratadine?
Loratadine will increase the level or effect of fexofenadine by decreasing its metabolism (breakdown). Please consult your doctor before taking these two medicines together.

Q.

Can I take fexofenadine with omeprazole?
Fexofenadine can be taken with omeprazole. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Q.

Can I take fexofenadine with citalopram?
Fexofenadine can be taken with citalopram. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Q.

Can I take fexofenadine with prednisone?
Fexofenadine can be taken with prednisone. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Q.

Can I take fexofenadine with amoxicillin?
Fexofenadine can be taken with amoxicillin. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Q.

Can I take fexofenadine while having high blood pressure?
Fexofenadine does not affect blood pressure. Always share your medical history with your doctor before taking any medicines.

Q.

Can I take fexofenadine with paracetamol?
Fexofenadine can be taken with paracetamol. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Q.

Can I take fexofenadine with ibuprofen?
Fexofenadine can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Phenylephrine

Q.

Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.

Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.

Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Show More
Q.

Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Paracetamol

Q.

Is paracetamol a non-steroidal anti-inflammatory drug (NSAID)?
Paracetamol is a non-steroidal anti-inflammatory drug (NSAID) with analgesic (pain-killer) and anti-pyretic (anti-fever) properties. It is useful in relieving mild to moderate pain and febrile (fever) conditions.

Q.

Is paracetamol available in India?
Paracetamol (also known as acetaminophen) is available in India.

Q.

Can I take paracetamol for headache?
Paracetamol is a pain killer and can help in the relief of mild to a moderate headache. For a severe headache and headache not getting relieved with paracetamol, talk to your doctor.

Show More
Q.

Is paracetamol a painkiller?
Paracetamol is a non-steroidal anti-inflammatory drug (NSAID), a painkiller used to relieve mild to moderate pain.

Q.

Does paracetamol make you drowsy (sleepy)?
Paracetamol does not make you drowsy (sleepy).

Q.

Can I take paracetamol with ibuprofen?
No side effects have been reported when paracetamol is used with ibuprofen. However, paracetamol is a non-steroidal anti-inflammatory drug (NSAID), and when given along with other NSAIDs like ibuprofen, it can increase the risk of gastritis, stomach bleeding, and ulceration when used for a long time. Talk to your doctor before taking the two medicines together.

Q.

Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. Always consult your doctor before using paracetamol and it should be consumed in the dose as advised by your doctor.

Q.

Can paracetamol make babies/ toddlers sleep when used for teething pain?
Paracetamol can help to relieve pain in infants and children, it does not make them sleep.

Q.

Can I take paracetamol for cold?
Paracetamol can help in the relief of mild to moderate headache and fever associated with a cold. Talk to your doctor if you have a high fever and for the relief of other associated sign and symptoms with cold.

Q.

Can I take paracetamol for stomach ache?
Paracetamol should not be taken for stomach ache. You must consult your physician for the relief of stomach pain as the relief of pain can mask the underlying disease problem.

Q.

Can I take paracetamol for toothache?
Paracetamol is a pain killer and can help in the relief of mild to moderate toothache.

Q.

Can I take paracetamol for period pains?
Paracetamol is a pain killer and can help in the relief of mild to moderate pain associated with periods also known as dysmenorrhoea (painful menstruation).

Q.

Can I take paracetamol for headache during pregnancy?
Ideally, you should avoid taking any type of medicine during pregnancy. Mild pains generally do not need any treatment, still if there is a need for a pain killer, take the lowest possible dose after consultation with your physician or gynecologist. Studies in human pregnancy have shown no effects due to paracetamol used in the recommended dosage.

Q.

Can I take paracetamol for fever?
Yes, paracetamol is an anti-pyretic drug (drug for relieving fever) and can be used for relieving mild to moderate fever. However, it is advisable that you talk to your doctor before taking any medicine for your fever.

Q.

Can I take paracetamol with cetirizine?
Yes, paracetamol can be taken with cetirizine as there are no interactions seen when both are used together, but it is always safe to consult your doctor before taking any two drugs together.

Q.

Can I take paracetamol with food or milk?
It is safe to take paracetamol with food or milk.

Q.

Can I take paracetamol with high blood pressure?
Paracetamol can be taken if you have high blood pressure. However, it is advised to take it only after consulting your doctor as it belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and these medicines can cause decrease the effect of drugs used for the treatment of hypertension (high blood pressure). Talk to your doctor before taking it if you are also taking any treatment for high blood pressure.

Q.

Can I take paracetamol with azithromycin?
Paracetamol and azithromycin are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with metronidazole?
Paracetamol and Metronidazole are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with homeopathic medicine?
Ask your doctor before taking paracetamol with homeopathic medicine as there is no data available on this.

Q.

Is paracetamol safe to use?
Paracetamol is safe to use in the dose as recommended by the physicians. Use more than recommended doses can do serious harm.

Q.

Is paracetamol an antibiotic?
Paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Can I take paracetamol with naproxen?
Paracetamol and naproxen are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with tramadol?
Paracetamol and tramadol are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with erythromycin?
Paracetamol and erythromycin are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Is paracetamol banned?
Paracetamol (acetaminophen) is not a banned drug. It is available without a prescription.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Q.

Can I take paracetamol with codeine?
Paracetamol and codeine are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Does paracetamol have side effects?
Paracetamol is quite safe for short term use. It has side effects if taken in more than the prescribed dose. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of paracetamol.

Q.

Does paracetamol affect the liver?
Use of paracetamol above the recommended doses can cause serious liver damage. If you are taking paracetamol from a long time and you have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, immediately consult your doctor as this could be due to an underlying liver damage from paracetamol.

Q.

Does paracetamol cure sore-throat?
Paracetamol does not cure sore-throat but it can help in relieving fever associated with cold, flu or sore-throat.

Q.

Does paracetamol help a cough?
No, paracetamol does not help in the relief of cough.

Q.

Does paracetamol contain alcohol?
No, paracetamol does not contain alcohol.

Q.

Can I take paracetamol with warfarin?
Effect of warfarin and other coumarins (anticoagulants) may be increased with a long and regular use of paracetamol with increased risk of bleeding. Occasional doses have no significant effect. Talk to your doctor before taking both the medicines together.

Q.

Can I take paracetamol with aceclofenac?
Paracetamol and aceclofenac are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Q.

Can I take paracetamol with amoxicillin?
Paracetamol and amoxicillin are not known to have any clinically meaningful interactions when taken together. However, interactions may occur. Please consult your doctor before taking both the medications together.

Articles


Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)